# SDR S8A2008F00002

- Difficulty date: July 6, 2008
- Submitted: July 16, 2008
- Operation: Air carrier
- Aircraft: N29NW
- Make and model: Lear 55LEAR
- Aircraft serial: 029
- Engine: Garrtt TFE731*
- System (JASC): 7261 · Turbine Engine Oil System
- Part: O-Ring
- Part number: M632481117
- Condition: Broken
- Location: Lt Eng Dip Stick
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

ON INITIAL DECENT, FLIGHT CREW NOTED A LOW INDICATION ON THE OIL PRESSURE GAGE FOLLOWED BY A LOW OIL PRESSURE LIGHT ON NR 1 ENGINE.  THE FLIGHT CREW ELECTED TO SHUTDOWN THE LT ENGINE AND AN UNEVENTFUL LANDING WAS MADE WITH NO INJURIES TO PASSENGERS.  CARRIER CONTRACT FOR INSPECTION AND MAINTENANCE, FOUND A DEFECTIVE O-RING ON LT ENGINE OIL DIP STICK.  REMOVED AND REPLACED O-RING, SERVICED OIL AND PERFORMED A GROUND ENGINE RUN WITH NO DISCREPANCIES OR LEAKS NOTED. RETURNED AC TO SERVICE WITH NO ISSUES NOTED, REF NR 1 ENGINE OIL PRESSURE.  (K)
